# SDR AALA2019120659033

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141A52204
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TIE DOWN MOUNT CLIP AT BS 312 AND LBL 60. REPLACED TIE DOWN MOUNT CLIP PER SRM 51-40-02.
